Nov 30, 2008
Hi, I was tested positive 2yrs back. My CD4 count started comming down from 6monts. Now i started taking some homeopaty medicine with Triomune. After taking this medicine for 3weeks now i am negative. My doctor says i should continue these medicine for 6monts and stop. Will i become positive again after 6months.
| Response from Dr. Henry
Use of effective HIV medications such as Trimune generally will drop the plasma HIV level to undetectable but does not result in a change in the HIV antibody levels (remains positive for life in most patients). If you were indeed HIV+ initially (confirmed positive) then it is not recommended that HIV medications be stopped for the time being since stopping meds can results in development of resistance in case of Trimune and lead to rebound in HIV levels and decrease in CD4 count as well as increased risk for health problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Catch AIDS From Blowjob From A Prostitute?
- Black Spots After Swallowing Cum Worried I Have HIV
- Blood In Urine After Masturbation Worried I Have HIV
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Vaginal Discharge After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.